# SDR 2015FA0000175

- Difficulty date: April 30, 2015
- Submitted: May 5, 2015
- Operation: General aviation
- Aircraft: N940H
- Make and model: Cessna 206H
- Aircraft serial: 20608343
- Aircraft time: 699 hours
- Engine: Lyc IO540AC1A5
- Engine time: 699 hours
- Propeller: Mcauly B3D36C432
- System (JASC): 3245 · Tire Tube
- Part: Valve
- Condition: Broken
- Location: Tire Tube
- Part time: 699 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE PILOT NOTICED THAT THE WAS PULLING TO THE LEFT.  THE TIRE WAS REMOVED AND FOUND THAT THE VALVE STEM HAD FRACTURED AND DEPARTED APPROXIMATELY .2500 DOWN FROM THE END. THE SUBSEQUENT LOSS OF AIR FROM THE TIRE CAUSED THE TIRE TO GO FLAT WHICH IN TURN DESTROYED THE WHEEL FAIRING DUE TO THE DEFLATED TIRE HITTING THE REAR TIRE SCRAPER.
